Advances in Differential Equations

Elliptic problems with a parameter in unbounded domains

A. Volper and V. Volpert

Full-text: Open access


Linear elliptic boundary-value problems with a parameter are studied. The Agranovich-Vishik method and specially introduced function spaces allow us to consider mixed-order problems in unbounded domains. We obtain a priori estimates and unique solvability for large values of the parameter. These results are used to study analytic semi-groups and Fredholm property of general elliptic problems in unbounded domains.

Article information

Adv. Differential Equations, Volume 12, Number 5 (2007), 573-600.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J45
Secondary: 35B45: A priori estimates 35J55


Volper, A.; Volpert, V. Elliptic problems with a parameter in unbounded domains. Adv. Differential Equations 12 (2007), no. 5, 573--600.

Export citation